# SDR DALA2020022091265

- Difficulty date: February 15, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 83,014 hours, 37,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 683, L/P 1491004) ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 3L INOP. CORRECTIVE ACTION: REPLACED LED LIGHT MODULE PER B757 AMM 33-51.
